# SDR TWAA9915904

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CENTER FRAME ANGLE 5912350-17 WAS CRACKED APPROX 1.5 IN RADIUS AT I/B END, STA 83.55 X=10.00, Z=42 IN LT SIDE.  REPLACED ANGLE PER SRO9530268 DRAWING AND EMLR 70039.
